Alert archive / Nebraska / Wind Advisories in 2010
Wind Advisory 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Mar 26, 2010, 2:35 PM MDT for 7 counties in Nebraska. It took effect at Mar 27, 2010, 9:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2010, 2:35 PM MDT (20:35 UTC)
- In effect from
- Mar 27, 2010, 9:00 AM MDT
- Expired
- Mar 27, 2010, 5:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2501 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS75 KCYS 262035 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 235 PM MDT FRI MAR 26 2010 ...WINDY CONDITIONS EXPECTED TO DEVELOP ACROSS THE SOUTHERN NEBRASKA PANHANDLE TOMORROW... .A DEEPENING LOW PRESSURE SYSTEM OVER THE GREAT PLAINS WILL PRODUCE A STRONG SURFACE PRESSURE GRADIENT OVER THE SOUTHERN NEBRASKA PANHANDLE TOMORROW. THIS WILL RESULT IN STRONG AND GUSTY NORTH WINDS THROUGH THE LATE AFTERNOON IN THIS AREA. NEZ003-019>021-054-055-096-270445- /O.NEW.KCYS.WI.Y.0004.100327T1500Z-100327T2300Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 235 PM MDT FRI MAR 26 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM MDT SATURDAY. * TIMING...WINDS WILL INCREASE ON SATURDAY MORNING AND CONTINUE THROUGH LATE IN THE AFTERNOON. * WINDS...NORTH TO NORTHWEST WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED IN THE EARLY AFTERNOON. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS THE SOUTHERN NEBRASKA PANHANDLE ON SATURDAY...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RJM
4 follow-up statements
755 WWUS75 KCYS 270623 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1223 AM MDT SAT MAR 27 2010 ...WINDY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHERN NEBRASKA PANHANDLE TODAY... .A STORM SYSTEM OVER THE PLAINS WILL PRODUCE A LARGE DIFFERENCE IN SURFACE PRESSURE OVER MUCH OF THE NEBRASKA PANHANDLE TODAY. THIS WILL RESULT IN STRONG AND GUSTY NORTHERLY WINDS FROM MID MORNING THROUGH THE LATE AFTERNOON OVER THAT AREA. NEZ003-019>021-054-055-096-271300- /O.CON.KCYS.WI.Y.0004.100327T1500Z-100327T2300Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 1223 AM MDT SAT MAR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON. * TIMING...WINDS WILL INCREASE LATER THIS MORNING AND CONTINUE THROUGH LATE IN THE AFTERNOON. * WINDS...NORTH TO NORTHWEST WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED IN THE EARLY AFTERNOON. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS THE SOUTHERN NEBRASKA PANHANDLE ON SATURDAY... ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEILAND
848 WWUS75 KCYS 271042 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 442 AM MDT SAT MAR 27 2010 ...WINDY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHERN NEBRASKA PANHANDLE TODAY... .A STORM SYSTEM OVER THE PLAINS WILL PRODUCE A LARGE DIFFERENCE IN SURFACE PRESSURE OVER MUCH OF THE NEBRASKA PANHANDLE TODAY. THIS WILL RESULT IN STRONG AND GUSTY NORTHERLY WINDS FROM MID MORNING THROUGH THE LATE AFTERNOON OVER THAT AREA. NEZ003-019>021-054-055-096-271800- /O.CON.KCYS.WI.Y.0004.100327T1500Z-100327T2300Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 442 AM MDT SAT MAR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON. * TIMING...WINDS WILL INCREASE BY 9 AM MORNING AND CONTINUE THROUGH LATE IN THE AFTERNOON. * WINDS...NORTH TO NORTHWEST WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED IN THE EARLY AFTERNOON. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS THE SOUTHERN NEBRASKA PANHANDLE ON SATURDAY... ESPECIALLY THOSE IN HIGH PROFILE OR LIGHTWEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEILAND
645 WWUS75 KCYS 272033 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 233 PM MDT SAT MAR 27 2010 ...WINDY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE SOUTHERN NEBRASKA PANHANDLE TODAY... NEZ003-019>021-054-055-096-272300- /O.CON.KCYS.WI.Y.0004.000000T0000Z-100327T2300Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 233 PM MDT SAT MAR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. * TIMING...WINDS WILL INCREASE BY 9 AM MORNING AND CONTINUE THROUGH LATE IN THE AFTERNOON. * WINDS...NORTH TO NORTHWEST WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED IN THE EARLY AFTERNOON. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS THE SOUTHERN NEBRASKA PANHANDLE ON SATURDAY... ESPECIALLY THOSE IN HIGH PROFILE OR LIGHTWEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
782 WWUS75 KCYS 272258 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 458 PM MDT SAT MAR 27 2010 NEZ003-019>021-054-055-096-280000- /O.EXP.KCYS.WI.Y.0004.000000T0000Z-100327T2300Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 458 PM MDT SAT MAR 27 2010 ...WIND ADVISORY WILL EXPIRE AT 5 PM MDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MDT THIS AFTERNOON. WINDS HAVE SUBSIDED BELOW WIND ADVISORY CRITERIA AND WILL CONTINUE TO WEAKEN THROUGH THE REST OF THE EVENING. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM MDT. $$ HAHN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:07 PM MDT, 28 minutes earlier.
Area forecast discussion, Mar 26, 2:07 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT FRI MAR 26 2010
.SHORT TERM...TONIGHT THROUGH SUNDAY...THE UPPER LEVEL LOW IS
CURRENTLY OVER THE FOUR CORNERS REGION AS SEEN ON WATER VAPOR
IMAGERY AND WILL CONTINUE TO MOVE SSE INTO NORTHERN NEW MEXICO
TODAY. 12Z MODELS ARE CONSISTENT WITH SHOWING A CUTOFF LOW WRAPPING
UP OVER THE TEXAS AND OKLAHOMA PANHANDLES TONIGHT WITH THE LOW
CENTERED OVER THE KANSAS AND OKLAHOMA BORDER BY 12Z TOMORROW. AN
ELONGATED SURFACE LOW IS EXPECTED TO DEVELOP FROM EXTREME SOUTHEAST
COLORADO DOWN THROUGH THE TEXAS PANHANDLE OUT AHEAD OF THE UPPER
LOW. MEANWHILE...A COLD FRONT ASSOCIATED WITH THE UPPER LEVEL
DISTURBANCE THAT MOVED THROUGH WYOMING OVERNIGHT IS CURRENTLY DRAPED
ACROSS EASTCENTRAL WYOMING AT 18Z AND WILL DROP SOUTH ACROSS THE
AREA THROUGH THE DAY. WITH COOLING TEMPS ALOFT DUE TO THE DIGGING
UPPER LOW...WILL SEE CONVECTIVE SHOWERS DEVELOP THROUGH THIS
AFTERNOON. ALREADY ARE SEEING SOME ACTIVITY DEVELOPING PER VISIBLE
SATELLITE IMAGERY ACROSS MOST OF CARBON COUNTY WHERE SOLAR
INSOLATION HAS BEEN PLENTIFUL THIS MORNING. SFC TEMPERATURES REMAIN
ON THE COOL SIDE IN THIS AREA BUT LOOKS AS THOUGH LLVL INSTABILITY
WITH STEEPENING LAPSE RATES WILL COMBINE WITH FORCING FROM THE SFC
FRONT OVER WESTERN CARBON COUNTY TO WARRANT ADDITION OF ISOLATED
THUNDERSTORMS FOR THE AFTERNOON. PRECIP TYPE WILL LIKELY BE LIQUID
OVER THE LOWER ELEVATIONS WITH SNOW IN THE HIGHER PEAKS UNTIL
EVENING. ALSO SEE SOME CUMULIFORM CLOUDS DEVELOPING OVER CONVERSE
AND NIOBRARA COUNTIES AHEAD OF THE FRONT AT THIS HOUR...SO CAN
EXPECT RAIN SHOWERS ACROSS THE EASTERN PLAINS TO DEVELOP FROM NORTH
TO SOUTH THROUGH THE LATE AFTERNOON AS THE FRONT MOVES THROUGH.
EXPECT RAIN TO CHANGEOVER TO SNOW EVERYWHERE AFTER SUNSET AND AS
COLD AIR FILTERS IN BEHIND THE FRONT. ISOLATED SNOW SHOWERS WILL
CONTINUE THROUGH THE NIGHT DUE AS COLD AIR ADVECTION INCREASES IN
THE POST FRONTAL ENVIRONMENT. EXPECT VERY LIGHT ACCUMULATIONS OVER
THE EASTERN ZONES...WITH 3 TO 6 INCHES LIKELY OVER THE HIGHER PEAKS
OF THE MOUNTAINS.
THE MAIN CONCERN FOR TOMORROW WILL BE BLUSTERY NW WINDS IN AREAS
EAST OF THE LARAMIE RANGE AS THE DEEPENING LOW PRESSURE SYSTEM
OVER THE GREAT PLAINS INTERACTS WITH HIGH PRESSURE BUILDING OVER
THE GREAT BASIN. WIND OVER THE SOUTHERN ZONES COULD GUST IN EXCESS
OF 45 MPH IN THE AFTERNOON SO WILL BE ISSUING A WIND ADVISORY FOR
THE SOUTHERN TWO-THIRDS OF THE NEBRASKA PANHANDLE AS A RESULT.
OTHERWISE WILL BE 5 TO 10 DEGREES COOLER TOMORROW THROUGHOUT THE
CWA WITH SNOW SHOWERS DIMINISHING THROUGH THE LATE MORNING HOURS.
THE UPPER LOW OVER THE CENTRAL PLAINS WILL QUICKLY MOVE OFF TO THE
EAST SATURDAY NIGHT WHICH WILL EASE THE LLVL PRESSURE GRADIENT AND
RELAX WIND SPEEDS. HIGH PRESSURE WILL BUILD OVERHEAD ON SUNDAY
BRINGING A RETURN OF WARM TEMPS AND MOSTLY SUNNY SKIES. WINDS
COULD GET A BIT BREEZY OVER AND WEST OF THE LARAMIE RANGE WITH
HIGH PRESSURE BUILDING IN...WITH GUSTS UP TO 45 MPH POSSIBLE IN
THE AFTERNOON.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...
LITTLE CHANGE NOTED BETWEEN THE 00Z AND 12Z GFS/ECMWF MEDIUM-RANGE
SOLUTIONS. THE MID/UPPER LEVEL RIDGE AXIS SHIFTS EAST OF THE CWA
SUNDAY NIGHT AND MONDAY...WITH A MORE SIGNIFICANT EASTERN PACIFIC
TROUGH AND SURFACE COLD FRONT MOVING INTO THE INTERMOUNTAIN WEST
MONDAY NIGHT. THIS PATTERN WILL PROVIDE ABOVE NORMAL TEMPERATURES
AND GENERALLY FAIR SKIES ACROSS THE CWA INTO TUESDAY. BREEZY
WESTERLY WINDS ARE EXPECTED BOTH MONDAY AND TUESDAY AS LEESIDE
TROUGHING STEEPENS THE SURFACE PRESSURE GRADIENT AHEAD OF THE
APPROACHING COLD FRONT. THE FRONT WILL PASS THROUGH THE CWA TUESDAY
NIGHT. THE TROUGH AND ASSOCIATED SHORTWAVE ENERGY OVER THE GREAT
BASIN WILL SWING EASTWARD ACROSS THE CENTRAL/SOUTHERN ROCKIES FOR
THE LATTER HALF OF THE WEEK...FURTHER ENHANCING THE LIFT AND
MOISTURE ADVECTION ACROSS THE REGION. THE END RESULT WILL BE A
RETURN TO SEASONAL TEMPERATURES ALONG WITH SCATTERED RAIN/SNOW
SHOWERS.
&&
.AVIATION (THROUGH 18Z SATURDAY)...VFR CEILINGS AND VISIBILITIES
WILL CONTINUE FOR THE REMAINDER OF THIS AFTERNOON AND
EVENING...WITH INCREASING MID/HIGH CLOUDINESS AHEAD OF THE NEXT
PACIFIC WEATHER SYSTEM. WINDS BEHIND THE SURFACE COLD FRONT WILL
BE NORTHWEST SUSTAINED 10-15 KT WITH OCCASIONAL GUSTS TO 20-25 KT.
POST-FRONTAL LIGHT SHOWERS WILL BE POSSIBLE THROUGH THIS EVENING.
MVFR CONDITIONS WILL BECOME MORE WIDESPREAD TONIGHT THROUGH
SATURDAY MORNING...WITH PRECIP CHANGING OVER TO LIGHT SNOW OVER
SOUTHEAST WY INCLUDING THE HIGHER TERRAIN AS A COLDER AIRMASS
INVADES THE REGION FROM THE WEST. THE SNOWY RANGE WILL BE OBSCURED
TO LOW END MVFR AT TIMES DURING SNOW SHOWERS THROUGH SATURDAY.
NORTHWESTERLY WINDS WILL INCREASE LATE TONIGHT AND CONTINUE
THROUGH SATURDAY AS THE PRESSURE GRADIENT TIGHTENS. WIND GUSTS
WILL REACH 30-40 KNOTS AT TIMES...ESPECIALLY OVER AND EAST OF THE
LARAMIE RANGE. VFR CONDITIONS AND LIGHTER WINDS WILL RETURN TO THE
FORECAST AREA SATURDAY EVENING.
&&
.FIRE WEATHER...NO CONCERNS ANTICIPATED THROUGH SUNDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...WIND ADVISORY FROM 9 AM SATURDAY TO 5 PM SATURDAY FOR NEZ003-
NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ096.
&&
SHORT TERM/FIRE WEATHER...RJM
LONG TERM/AVIATION...JAMSKIHazardous weather outlook, Mar 26, 4:31 AM MDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 431 AM MDT FRI MAR 26 2010 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 271100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 431 AM MDT FRI MAR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>106-109>117-271100- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 431 AM MDT FRI MAR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED RAIN AND SNOW SHOWERS ARE EXPECTED THROUGH TONIGHT... ESPECIALLY OVER THE MOUNTAINS WHERE SOME ACCUMULATIONS ARE POSSIBLE. LOCALLY GUSTY WINDS ARE ALSO EXPECTED AROUND THE MOUNTAINS AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.